# SDR ASOA201701103001

- Difficulty date: January 10, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 31,576 hours, 19,232 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: NM1024200250
- Condition: Worn
- Location: Left Precooler
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED BLEED NR 1 LEAK WARNING IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE CLAMP ON LEFT PRECOOLER FORWARD DUCT. OPERATIONAL CHECKS WERE GOOD.
